# SDR 2008UALA00093

- Difficulty date: January 6, 2008
- Submitted: January 10, 2008
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 31,246 hours, 8,686 cycles
- Engine: Pwa PW4052
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER'S ALTIMETER HAS FAILED.  REPLACED AND TESTED F/O BARO ALTIMETER PER MM 34-13-01.  OK FOR SERVICE.
